- importsource = ("Copia (2) de 01621459-2006-04.txt")
- Artículo:
A Monte Carlo Approach to Filtering for a Class of Marked Doubly Stochastic Poisson Processes
- Autor:
Silvia Centanni
Marco Minozzo
- Página:
1582
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2006-04.txt
- Documento número 788499
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Generalized Exponential Predictors for Time Series Forecasting
- Autor:
Prabir Burman
Robert H. Shumway
- Página:
1598
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2006-04.txt
- Documento número 788500
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Regression and Weighting Methods for Causal Inference Using Instrumental Variables
- Autor:
Zhiqiang Tan
- Página:
1607
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2006-04.txt
- Documento número 788501
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
A Distributional Approach for Causal Inference Using Propensity Scores
- Autor:
Zhiqiang Tan
- Página:
1619
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2006-04.txt
- Documento número 788502
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Fourier Methods for Estimating the Central Subspace and the Central Mean Subspace in Regression
- Autor:
Yu Zhu
Peng Zeng
- Página:
1638
- Publicación:
Journal fo the American Statistical Association
- Volúmen:
101
- Número:
476
- Periodo:
Diciembre 2006
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2006-04.txt
- Documento número 788503
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo